List of Articles Published in 1996

B.1996.88.9 On Near –Ring Subgroups of projective and d Near-Ring Groups
Helen K. Saikia and K. C. Chowdhury, Vol. 88, No. 1, Febuary 1996
B.1996.88.8 A Note On Pairwise α- Continuous Functions
A. Kanibir, Vol. 88, No. 1, Febuary 1996
B.1996.88.75 Fixed Point Theorems of a Multivalued Mapping in a Bi-Quasi Metric space with an Application in a Dissipative Dynamical System
Rupa Bandyopadhyay and A.P. Baisnab, Vol. 88, No. 6, December 1996
B.1996.88.74 Alternative Proof of the Toeplitz-Hausdorff Theorem
John Ogonji Agure, Vol. 88, No. 6, December 1996
B.1996.88.73 On The Basis Number of the Direct Product of some Graphs
Ahmad Al-Rhayyel and Mohammed M. Jaradat, Vol. 88, No. 6, December 1996
B.1996.88.72 On A Pseudo Normal Nearly Co-Symplectic Manifold
Bhagwat Prasad, Vol. 88, No. 6, December 1996
B.1996.88.71 On the Arithmetical functions σ_k^* ( n ) and ϕ_k^* ( n )
K.P. R. Sastry and S.N. Panda, Vol. 88, No. 6, December 1996
B.1996.88.70 Effectiveness of Equivalent Sets of Polynomials in Faber Regions
K.A.M. Sayyed, M.S. Metwally and M.T. Mehmoud, Vol. 88, No. 6, December 1996
B.1996.88.7 A Metric on Non-Zero Closed and Bounded Fuzzy Sets
T. Basu and Provash Das, Vol. 88, No. 1, Febuary 1996
B.1996.88.69 Multi-valued Condensing Mappings and Differential Inclusions In Locally Convex Spaces
B. C. Dhage, Vol. 88, No. 6, December 1996
B.1996.88.68 Generalized Multivalued Vector Variational Inequalities
A.H. Siddiqi , R. Ahmad and M.F. Khan, Vol. 88, No. 6, December 1996
B.1996.88.67 On Conharmonic Transformations in General Relativity
Abdussattar and Babita Dwivedi, Vol. 88, No. 6, December 1996
B.1996.88.66 Homomorphisms on Groups of Arithmetic functions Associated with a Generalized Basic Sequence
K.P. R. Sastry and S.N. Panda, Vol. 88, No. 6, December 1996
B.1996.88.65 On Common Fixed Points of Four Mappings
Bijendra Singh and M.S. Chauhan, Vol. 88, No. 6, December 1996
B.1996.88.64 An Extension of a Bilateral Generating Function for The Legendre Polynomial P_n ( x ) by Group Theoretic Method
S.K. Kar and D.K. Basu, Vol. 88, No. 6, December 1996
B.1996.88.63 On Nearest Point Sets
Mantu Saha and A.P. Baisnab, Vol. 88, No. 6, December 1996
B.1996.88.62 Banach Algebra of Matrix Transformations of Sequence spaces
Suthep Suantai, Vol. 88, No. 5, October 1996
B.1996.88.61 The Zero Einstein Tensor
M. S. Rahman, Vol. 88, No. 5, October 1996
B.1996.88.60 On Gauge Invariance Principle In ( 1 + 1 ) – Dimensions
Manan Sengupta, Vol. 88, No. 5, October 1996
B.1996.88.6 Multipliers of Alternative H*-Algebras
M. samir M. Kassem, Vol. 88, No. 1, Febuary 1996